# SDR 2003UALA00437

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 7,005 hours, 2,851 cycles
- Engine: Iae V2522A5
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 350E018301919
- Part serial: 0E0001317
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO STALL WARNING AND MASTER CAUTION LIGHTS.   SUPPLEMENTAL DATA UPDATE THE SPURIOUS STALL WARNING WAS CAUSED BY A FAULTY FLIGHT WARNING COMPUTER (FWC) AND WAS CORRECTED BY REPLACING NR 1 FWC.
